Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Get knee pain whenever do workout. What is the solution for it?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
I get right knee pain whenever i workout. It stays for some 10 minutes and goes off. I have not taken any medication. What is the solution for it? I have a bad habit of involuntarily shaking my legs when i sit quite.Is this the problem?
Posted Tue, 27 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 5 hours later
Hi Mr XXXXXXX thanks for writing to XXXXXXX

It is clearly evident from your description that your pain is the result of soft tissue strain (muscles, ligaments etc) in the knee joint.

As the pain is settling down immediately after the workout, I don't think there is any serious thing to worry about.

Your involuntary act of shaking legs has nothing to do with the knee pain.

I suggest you to avoid doing the activities (during workout) that are causing you pain in the knee joint or increase the frequency of workout's in a gradual manner so that your knee joint gets acclimatized.

No treatment is needed as of now for your problem.

Hope I have justified your query. Happy to help for any further clarification.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor